# SDR SWAA2019052833107

- Difficulty date: May 16, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOP SILL UPPER FLANGE OF INNER CHORD CORRODED AT BS. 980, WL 208.  R&R MOP SILL IAW SRM AND DWG.
